QUT ePrints

Analytical and numerical solutions of a one-dimensional fractional-in-space diffusion equation in a composite medium

Ilic, Milos, Turner, Ian, Liu, Fawang, & Anh, Vo (2010) Analytical and numerical solutions of a one-dimensional fractional-in-space diffusion equation in a composite medium. Applied Mathematics and Computation, 216(8), pp. 2248-2262.

View at publisher

Impact and interest:

9 citations in Scopus
Search Google Scholar™
8 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 42795
Item Type: Journal Article
Keywords: Fractional diffusion; Numerical approximation; Composite medium; Global eigenfunction expansion; Global scheme
DOI: 10.1016/j.amc.2010.03.060
ISSN: 0096-3003
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 13 Jul 2011 23:06
Last Modified: 03 Dec 2012 12:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page